Go to Naturalis.nl

Search results

Query: journal: "Zoologische Mededelingen"

1741 to 1750 of 1930
1 ... 191 ... 381 ... 571 ... 771 ... 961 ... 1151 ... 1351 ... 1541 ... 1721   1731   1741   1751   1761 ... 1921

1741   Article: A review of the Genus Calliphara Germar, 1839 (Hemiptera: Scutelleridae)
C.H.C. Lyal, in: Zoologische Mededelingen, Vol. 54 (1979), p. 149-181
1742   Article: A review of the genus Artocella van Achterberg with description of a new species from Spain
M.R. Shaw, in: Zoologische Mededelingen, Vol. 79-2 (2005), p. 179-193
1743   Article: A review of the family of Hesionidae with a description of two new species
R. Horst, in: Zoologische Mededelingen, Vol. 6 (1921), p. 73-83
1744   Article: A review of the endemic southern African soft coral genus Pieterfaurea Verseveldt & Bayer, 1988 (Octocorallia: Nidaliidae), with descriptions of three new species
G.C. Williams, in: Zoologische Mededelingen, Vol. 74, 1-17 (2000), p. 119-142
1745   Article: A review of the Asian species of the genus Euaspis Gerstäcker (Hymenoptera: Apoidea: Megachilidae)
D.B. Baker, in: Zoologische Mededelingen, Vol. 69 (1995), p. 281-302
1746   Article: A review of Chorthippus species with angled pronotal lateral keels from Greece with special reference to transitional populations between some Peloponnesean taxa (Orthoptera, Acrididae)
F. Willemse, O. von Helversen, B. Odé, in: Zoologische Mededelingen, Vol. 83 (2009), p. 319-508
1747   Article: A review and key to the genus Phenacephorus Brunner (Insecta: Phasmida: Heteronemiidae: Lonchodinae), including the description of two new species
P.E. Bragg, in: Zoologische Mededelingen, Vol. 68 (1994), p. 231-248
1748   Article: A replacement name for Sphenomorphus keiensis (Kopstein, 1926) from the southeastern Moluccas, Indonesia (Reptilia: Squamata: Scincidae) with a redescription of the species
G.M. Shea, J.P. Michels, in: Zoologische Mededelingen, Vol. 82 (2008), p. 737-747
1749   Article: A remarkable double tusk of a Sumatran Elephant
G.C.A. Junge, in: Zoologische Mededelingen, Vol. 23 (1941), p. 107-108
1750   Article: A reidentification of the Australian Muridae in the Leiden Museum listed by F. A. Jentink in 1887 and 1888
J.A. Mahoney, in: Zoologische Mededelingen, Vol. 43 (1969), p. 279-286